# SDR 07FDEA02320

- Difficulty date: June 28, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 49,008 hours, 8,971 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: AEA70512
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR LANDING GEAR, RT TRUNNION FITTING ALIGNMENT HOLE FOUND CORRODED.  [07-10-07]   REMOVED AND FOUND WITHIN   LIMITS AS   PER SRM 53-40-00 FIG. 16 VOL.I. ORIGINAL HOLE DIAMETER: 1.500"; REWORKED HOLE TO   1.6664".   MAXIMUM HOLE DIAMETER: 1.680". BUSHING FABRICATED AND INSTALLED AS PER SRM 53-40-00   FIG.16   VOL.I. REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
